# SDR LR7A08031

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 34258224R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER JOB CARD HC5315, FOUND RT BHD INBD CAP CRACKED AT FS 880, WL192, RBL 65.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-50-17.
